# SDR USAASB99089

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Condition: Failed
- Location: Rt Le Slat
- Part time: 4,304 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CLE - FL2636 - CAPTAIN STATED THAT THE NR 4 LEADING EDGE SLAT AMBER LIGHT ILLUMINATED ON INITIAL APPROACH.  CREW CONFIRMED VISUALLY THAT THE SLAT WAS NOT FULLY EXTENDED AND DECLARED AN EMERGENCY.  AFTER ABOUT 5 MINUTES AT FLAPS 15, THE SLAT DID FULLY EXTEND.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 4 LEADING EDGE SLAT ACTUATOR PER MM 27-81-41.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
